ON 4-POINT DIFFERENCE SCHEMES AND THE CORRESPONDING PRECONDITIONERS OVER A CLASS OF HEXAGON PARTITIONS

Mathematica Numerica Sinica ›› 2005, Vol. 27 ›› Issue (4) : 437-448.

Mathematica Numerica Sinica ›› 2005, Vol. 27 ›› Issue (4) : 437-448. DOI: 10.12286/jssx.2005.4.437
Articles

ON 4-POINT DIFFERENCE SCHEMES AND THE CORRESPONDING PRECONDITIONERS OVER A CLASS OF HEXAGON PARTITIONS

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Mathematica Numerica Sinica, 2005, 27(4): 437-448 https://doi.org/10.12286/jssx.2005.4.437

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/